MAUDE Adverse Event Report: COCHLEAR BONE ANCHORED SOLUTIONS AB BIA400 IMPLANT 4MM W ABUTMENT 8MM; COCHLEAR BAHA CONNECT SYSTEM

COCHLEAR BONE ANCHORED SOLUTIONS AB BIA400 IMPLANT 4MM W ABUTMENT 8MM; COCHLEAR BAHA CONNECT SYSTEM
Model Number 93330
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Purulent Discharge (1812); Skin Infection (4544); Swelling/ Edema (4577)
Type of Reportable Event Serious Injury
Event or Problem Description
Per the clinic, the patient experienced recurrent infections, mild purulent drainage around implant site and skin edema.Subsequently, the patient was treated with oral and topical antibiotics (specific date not reported) for 5 days.The implanted device remains.

Brand Name
BIA400 IMPLANT 4MM W ABUTMENT 8MM
Common Device Name
COCHLEAR BAHA CONNECT SYSTEM
Manufacturer (Section D)
COCHLEAR BONE ANCHORED SOLUTIONS AB
konstruktionsvägen 14
mölnlycke, 435 3 3
SW  435 33
Manufacturer (Section G)
COCHLEAR BONE ANCHORED SOLUTIONS AB
konstruktionsvägen 14
mölnlycke, 435 3 3
SW   435 33
Manufacturer Contact
nurshahqifah latif
unit ug-1, vertical podium
no. 8 jalan kerinchi
kuala lumpur, wilayah persekutuan 59200
MY   59200
MDR Report Key23400477
Report Number6000034-2025-03927
Device Sequence Number10034196
Product Code MAH
UDI-Device Identifier09321502022705
UDI-Public(01)09321502022705(10)COH1284467(17)240116
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K121317
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date01/16/2024
Device Model Number93330
Device Catalogue Number93330
Device Lot NumberCOH1284467
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/02/2025
Initial Report FDA Received Date10/28/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale